Open Access
Translator Disclaimer
December, 2020 Long Time Behavior of Entire Solutions to Bistable Reaction Diffusion Equations
Yang Wang, Xiong Li
Taiwanese J. Math. 24(6): 1449-1470 (December, 2020). DOI: 10.11650/tjm/200502


The first aim in the paper is to prove the local exponential asymptotic stability of some entire solutions to bistable reaction diffusion equations via the super-sub solution method. If the integral of the reaction term $f$ over the interval $[0,1]$ is positive, we not only obtain the similar asymptotic stability result found by Yagisita in 2003, but also simplify the proof. The asymptotic stability result for the case $\int^1_{0} f(u) \, du \lt 0$ is also obtained, which is not considered by Yagisita. After that, the asymptotic behavior of entire solutions as $t \to +\infty$ is investigated, since the other side was completely known. Here, the result is established by use of the asymptotic stability of constant solutions and pairs of diverging traveling front solutions, instead of constructing the super-sub solutions as usual. Finally, for the special bistable case $f(u) = u(1-u)(u-\alpha)$, $\alpha \in (0,1)$, we prove the entire solution continuously depends on $\alpha$.


Download Citation

Yang Wang. Xiong Li. "Long Time Behavior of Entire Solutions to Bistable Reaction Diffusion Equations." Taiwanese J. Math. 24 (6) 1449 - 1470, December, 2020.


Received: 16 November 2019; Revised: 30 April 2020; Accepted: 5 May 2020; Published: December, 2020
First available in Project Euclid: 19 November 2020

MathSciNet: MR4176882
Digital Object Identifier: 10.11650/tjm/200502

Primary: 35B35 , 35B41 , 35K57

Keywords: entire solutions , reaction diffusion equations , stability

Rights: Copyright © 2020 The Mathematical Society of the Republic of China


Vol.24 • No. 6 • December, 2020
Back to Top